# SDR UALA2011061502946

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 83,438 hours, 13,331 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CENTER R FUEL PUMP DISPLAYED, CB GRIB ON P6-4 F21 R FUEL OVERRIDE PUMP.   REPLACED CENTER RT FUEL OVERRIDE PUMP PER MM, OPS CHECKS GOOD.
